# SDR GTIA2023073137383

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 58,292 hours, 26,835 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY DIRTY SOCK SMELL IN COCKPIT DURING DESCENT. FA'S MID AND AFT CABIN REPORTED SMELLING A BURN OIL SMELL-APPLIED TSM 05-50-00-810-831-A. ISOLATED ODOR TO PACK 1. SEE LG PG 3322840-2 FOR DEFERRAL
